# SDR RAIA961275

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6047051
- Condition: Failed
- Location: Cabin
- Part time: 2,120 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - AFT EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY  (M)
